I can still feel the pain in my boobs even after the dosage and the bleed is not in high rate its coming out slowly very.
Have you been for a follow up appointment? A follow-up exam is usually recommended two weeks after taking a medical abortion to make sure the process is complete. As each woman's body is different, bleeding varies from woman to woman. Some may experience light bleeding while others have heavier bleeding. Some women do not experience any bleeding until taking the misoprostol. I'm not sure why your breasts are feeling tender.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2012 • 3 answers
Updated 18 Apr 2017 • 3 answers
Light brown discharge between period. Is she pregnant? Had this between periods.It's still bleeding?
Updated 3 Apr 2014 • 1 answer
Updated 16 Dec 2015 • 1 answer
Updated 14 Sep 2016 • 1 answer